advertisement
Question
Posted by: nikki | 2010/01/12

hormones

Hi doc, I was prescirbed the pill without having done a blood test to see which hormones are out of place, i started picking up weight immediately. Im currently on yasmin. I also struggle to lose the weight around my hips/ stomach area... my face is strting to give a lot of pimples, and i have little black hairs growing out bby my chin, please help, should i go for blood tests to see what is wrong, i have such a bad/ low self esteem over the obesity and facial hair... please help me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Nikki
You may have symptoms of policystic ovarian syndrome, so if possible, see if you can get an appointment with a gynecologist to do all the necessary tests and get the right treatment.
see http://www.health24.com/Woman/Common_conditions/711-712,11929.asp
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/01/12

Hallo Nikki
You may have symptoms of policystic ovarian syndrome, so if possible, see if you can get an appointment with a gynecologist to do all the necessary tests and get the right treatment.
see http://www.health24.com/Woman/Common_conditions/711-712,11929.asp
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement